# SDR DALA2023012400565

- Difficulty date: December 11, 2018
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 117,135 hours, 16,676 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CCK AT STAG AND DURING ACCOMPLISHMENT OF EM 5724-01010-41A, DISCREPANCIES WERE NOTED IN THE LT WING SKIN. ER/A 573519-14AD.   ER/A 573519-14AD REVISED TO REV. B. ACCOMPLISH ER/A 573519-14AD REV B SECTION II INSPECTIONS.
